# SDR F3LA2023033100033

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07387
- Aircraft time: 20,272 hours, 8,770 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP264048 ITEM 1  ENG 1 FEDEC FAULT IN FLIGHT.                                                                                                                                                CORRECTIVE ACTION: PERFORMED UP TO STEP 4.B.(B) OF TSM 73-21-00-810-A. AS PRECAUTIONARY WITH NO FAULTS FOUND. PER TSM, IF ENGINE IDLE TEST ON CHANNEL B DOES NOT CONFIRM FAULT. NO FURTHER MAINTENANCE ACTION REQUIRED.  //END//
